# SDR CA951222004

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 22X675108190
- Condition: Bulged
- Location: Tread Groove
- Part time: 260 hours
- Component: Goodyear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE PERFORMING DAILY INSPECTION ON THE MAIN LANDING GEAR, WHEELS AND TIRES, BULGING WAS NOTICED IN THE TREAD GROOVE OF THE FIRST INBOARD TREAD. CLOSER EXAMINATION REVEALED EXPOSED PORTIONS OF INNER  CORDS ON TWO AREAS OF TREAD ABOUT 8 INCHES APART. SUBMITTER REPORTS THE 80 PERCENT OF THE TREAD WAS REMAINING ON THE TIRE - VIRTUALLY NEW.
